i am taking a tablet A plus for fever since yesterday (tablet contains -Aceclofenac 100mg and paracetamol 500mg ).Today morning also I had.whole day my stomach was aching & had to pass motion several times.Should I discontinue the medicine or can continue even though these side effects i feel?Please help!
Disclaimer : The information provided on this website is for educational purposes only. It is not a substitute for seeking a one-to-one professional medical advice and treatment.
ALWAYS consult your doctor or healthcare provider to see if the information provided here applies to your personal situation and for personalized care.
The presence of hyperlinks from this website to external organizations does not constitute an approval, recommendation or endorsement of these organizations. They are provided for convenience only.
ABDOPAIN.com and its affiliates disclaim any and all warranty or liability for the use or lack of use of any and all information on this website. If you have a medical emergency, call your local emergency medical service.